# SDR TAOA129704

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6780 - MIA-LGA - EMERGENCY PATH LIGHTING INOPERATIVE AT ROW 4.  REPAIRED WIRING AT ROW 4D AND REPLACED TRACK LIGHTING, OPERATIONAL CHECK NORMAL, PER MM 33--50.  (M)
